# SDR DALA2022080205286

- Difficulty date: August 2, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N135DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50054
- Aircraft time: 4,653 hours, 2,136 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A/C ARRIVAL TO GATE FOUND AFT LT NOSE GEAR DOOR DAMAGED. DOOR ROD BENT AND SHEARED OFF. DOOR CRACKED AND DAMAGED IN MULTIPLE SPOTS. REMOVED LT AFT NLG DOOR FOR DAMAGE MAPPING ACCESS PER A220 AMP 32-21. MAPPED DAMAGE TO DOOR AND SURROUNDING SKIN, SENT INFO TO ENGINNERRING REF LOG #8630161 FOR SKIN DAMAGE. REMOVED DOOR IS BEYOND REPAIR, REMOVED ALL NOSE GEAR DOORS PER ER/A 601198-14 REV ORIG. A/C WILL FLY FERRY FLIGHT GEAR DOWN PER A220 AFM CHAPTER 7, CDL 32-06. C/W ER/A 601198-14. REV ORIG SEC I STEPS 1 -3. LANDING GEAR DOORS PLACED IN FWD CARGO. WIP 441219. REINSTALLED FWD NLG DOORS IAW A220 AMM 32-22-03 AND AFT RIGHT NLG DOOR IAW A220 AMM 32-22-05 WIP 576315. REMOVED 5 HI-LOCKS PER ENGINNERRING PERFORM OPEN HOLE INSPECTION. WIP 508496. ACCOMPLISHED ROTARY PROBE INSPECTION IAW A220 ANDTP 51-01-01. NO CRACKS NOTED QC2019. INSTALLED 5 EA FATENERS 728756. REPAIR COMPLETED, ALL WORK ACCOMPLISHED PER FINAL ER/A 601201-14. A/C OK FOR SVC. FOR FURTHER INSPECTIONS REF LOG #2346174. (LP# 8630158)
